IEEE - Institute of Electrical and Electronics Engineers, Inc. - On bang-bang solutions of stochastic differential games

Author(s): Y. Fujita ; H. Morimoto
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 1987
Volume: 32
Page(s): 535 - 537
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1987.1104659
Regular:

We consider two classes of scalar stochastic differential games with hard constraints on controls. The solutions are found to be bang-bang, by extending a technique developed earlier for... View More

Advertisement